BIROn - Birkbeck Institutional Research Online

    Spatial logics with connectedness predicates

    Kontchakov, Roman and Pratt-Hartmann, I. and Wolter, F. and Zakharyaschev, Michael (2010) Spatial logics with connectedness predicates. Logical Methods in Computer Science 6 (3), pp. 1-43. ISSN 1860-5974.

    Full text not available from this repository.


    We consider quantifier-free spatial logics, designed for qualitative spatial representation and reasoning in AI, and extend them with the means to represent topological connectedness of regions and restrict the number of their connected components. We investigate the computational complexity of these logics and show that the connectedness constraints can increase complexity from NP to PSpace, ExpTime and, if component counting is allowed, to NExpTime.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 31 Mar 2011 10:25
    Last Modified: 09 Aug 2023 12:30


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item